Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Čebyšev subspaces of finite dimension in $ L\sb{1}$


Author: R. R. Phelps
Journal: Proc. Amer. Math. Soc. 17 (1966), 646-652
MSC: Primary 46.35; Secondary 41.00
MathSciNet review: 0194882
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.35, 41.00

Retrieve articles in all journals with MSC: 46.35, 41.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0194882-9
PII: S 0002-9939(1966)0194882-9
Article copyright: © Copyright 1966 American Mathematical Society